MathSciNet Relay Station
MathSciNet bibliographic data
MR1814670 (2001m:37092) 37F50 (30D05)
Smirnov, Stanislav K. On supports of dynamical laminations and biaccessible points in polynomial Julia sets. Colloq. Math. 87 (2001), no. 2, 287–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement